Local properties of entire functions of bounded index in a frame

  • A. I. Bandura Ivano-Frankivsk National Tecnical University of OIl and Gas
  • O. B. Skaskiv Ivan Franko National University of Lviv, Lviv, Ukraine
Keywords: entire function, directional derivative, maximum modulus, several complex variables


UDC 517.555

We extend the concept of entire functions of bounded index in a variable direction  to the case where the variable direction is a continuous vector-valued function. The previous investigations of this class of functions assumed that the variable direction is an entire vector-valued function. An entire function $F\colon \mathbb{C}^n\to \mathbb{C}$ is called a function of bounded index in a frame $\mathbf{b}(z),$ if~there exists $m_{0} \in\mathbb{Z}_{+}$ such that, for every $m \in\mathbb{Z}_{+},$ for all $z\in \mathbb{C}^{n},$ and for all $t\in\mathbb{C},$ one has $\dfrac{\big|{\partial^{m}_{\mathbf{b}(z)}F(z + t\mathbf{b}(z))}\big|}{m!}\leq\max_{0\leq k \leq m_{0}} \dfrac{\big|{\partial^{k}_{\mathbf{b}(z)}F(z + t\mathbf{b}(z))}\big|}{k!},$  where $\partial^{0}_{\mathbf{b}(z)}F(z + t\mathbf{b}(z)) = F(z + t\mathbf{b}(z)),$  $\partial^{k}_{\mathbf{b}(z)}F(z + t\mathbf{b}(z)) := \dfrac{k!}{2\pi i}\displaystyle\int\limits_{|\tau| = r}\dfrac{F(z + t\mathbf{b}(z) + \tau \mathbf{b}(z))}{\tau^{k + 1}} d\tau$ and $\mathbf{b}\colon \mathbb{C}^n\to\mathbb{C}^n$ is a vector-valued continuous function. Here we investigate some properties of these functions.  The obtained results are counterparts of the known statements obtained for entire functions of bounded index in a fixed direction.  These results describe the local behavior of the modulus $\partial_{\mathbf{b}(z)}^kF(z + t\mathbf{b} + \tau\mathbf{b}(z))$ in the disc $|\tau| = \eta.$  We give some estimates for this expression by means of the values $\partial_{\mathbf{b}(z)}^kF(z + t\mathbf{b}).$


Bandura A.I. , Entire functions of bounded index in frame, Mat. Stud. 54, № 2, 193–202, (2020), https://doi.org/10.30970/ms.54.2.193-202 DOI: https://doi.org/10.30970/ms.54.2.193-202

Bandura A. I., Skaskiv O. B., Boundedness of $L$-index in direction of functions of the form $f ()$ and existence theorems, Mat. Stud. 41, № 1, 45–52 (2014).

Bandura A. I., Skaskiv O. B., Entire functions of bounded $L$-index in direction (in Ukrainian), Mat. Stud., 27, № 1, 30–52 (2007).

Bandura A., Skaskiv O., Entire functions of several variables of bounded index, Lviv: Publ. I.E. Chyzhykov, 128 p. (2016).

Bandura A., Skaskiv O., Functions analytic in the Unit ball having bounded $L$-index in a direction, Rocky Mountain J. Math., 49 , № 4, 1063–1092 (2019), https://doi.org/10.1216/RMJ-2019-49-4-1063 DOI: https://doi.org/10.1216/RMJ-2019-49-4-1063

Bandura A., Skaskiv O., Slice holomorphic functions in several variables with bounded $L$-index in direction, Axioms, 8 , № 3, Article ID 88 (2019),https://doi.org/10.3390/axioms8030088 DOI: https://doi.org/10.3390/axioms8030088

Bandura A., Petrechko N., Skaskiv O., Maximum modulus in a bidisc of analytic functions of bounded $L$-index and an analogue of Hayman’s theorem, Mat. Bohemica, 143, № 4, 339–354 (2018), https://doi.org/10.21136/MB.2017.0110-16 DOI: https://doi.org/10.21136/MB.2017.0110-16

Bandura A., Skaskiv O., Sufficient conditions of boundedness of $L$-index and analog of Hayman’s Theorem for analytic functions in a ball, Stud. Univ. Babeş-Bolyai Math. 63, 483–501 (2018), https://doi.org/10.24193/subbmath.2018.4.06 DOI: https://doi.org/10.24193/subbmath.2018.4.06

Bandura A. I., A modified criterion of boundedness of $L$-index in direction, Mat. Stud. 39, 99–102 (2013).

Bordulyak M.T., Sheremeta M.M., On the existence of entire functions of bounded $l$-index and $l$-regular growth, Ukrainian Math. J. 48(9), 1322–1340 (1996), https://doi.org/10.1007/BF02595355 DOI: https://doi.org/10.1007/BF02595355

Goldberg A.A., Sheremeta M.N., Existence of an entire transcendental function of bounded $l$-index, Math. Notes 57(1), 88–90 (1995), https://doi.org/10.1007/BF02309399 DOI: https://doi.org/10.1007/BF02309399

Fricke G.H., Entire functions of locally slow growth, J. Anal. Math. 28 101–122, (1975), https://doi.org/10.1007/BF02786809 DOI: https://doi.org/10.1007/BF02786809

Fricke G. H., Functions of bounded index and their logarithmic derivatives, Math. Ann. 206, 215–223 (1973), https://doi.org/10.1007/BF01429209 DOI: https://doi.org/10.1007/BF01429209

Kuzyk A. D., Sheremeta M. N., Entire functions of bounded l-distribution of values, Math. Notes, 39, № 1, 3 – 8 (1986), https://doi.org/10.1007/BF01647624 DOI: https://doi.org/10.1007/BF01647624

Lepson B., Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index, Proc. Sympos. Pure Math., 2, 298–307 (1968) DOI: https://doi.org/10.1090/pspum/011/0237788

M.acdonnell J. J., Some convergence theorems for Dirichlet-type series whose coefficients are entire functions of bounded index, Doctoral dissertation, Catholic University of America, Washington, USA, 1957.

Patterson R.F., Nuray F. A., characterization of holomorphic bivariate functions of bounded index, Math. Slov. 2017, 67, 731–736, https://doi.org/10.1515/ms-2017-0005. DOI: https://doi.org/10.1515/ms-2017-0005

Nuray F., Patterson R. F., Vector-valued bivariate entire functions of bounded index satisfying a system of differential equations, Mat. Stud., 49, № 1, 67–74 (2018), https://doi.org/10.15330/ms.49.1.67-74 DOI: https://doi.org/10.15330/ms.49.1.67-74

Bandura A., Skaskiv O., Analog of Hayman’s Theorem and its Application to Some System of Linear Partial Differential Equations, J. Math. Phys., Anal., Geom., 15, № 2, 170–191 (2019), https://doi.org/10.15407/mag15.02.170 DOI: https://doi.org/10.15407/mag15.02.170

Sheremeta M., Analytic functions of bounded index, Lviv, VNTL Publishers, 1999.

Sheremeta M. M., Trukhan Y. S., Properties of analytic solutions of a differential equation (2019) Matematychni Studii, 52, № 2, pp. 138-143, https://doi.org/10.30970/ms.52.2.138-143 DOI: https://doi.org/10.30970/ms.52.2.138-143

How to Cite
Bandura, A. I., and O. B. Skaskiv. “Local Properties of Entire Functions of Bounded Index in a Frame”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 74, no. 4, May 2022, pp. 458 -68, doi:10.37863/umzh.v74i4.7083.
Research articles